# SDR SWAA2023010588286

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 25,945 hours, 12,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE R1 DOOR INOP.   REMOVED AND REPLACED EMERGENCY EXIT R1 DOOR BATTERY PACK IAW AMM 33-51-51 OPS CHECK GOOD.
